# SDR SWAA2025071691219

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 67,632 hours, 40,273 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NO. 4 TIRE BLOWN OUT ON TAKE OFF.   R & R #3 AND #4 MLG WHEEL ASSEMBLIES REF AMM 32-45-11. REF LOG PAGE # 2644460 FOR INSPECTIONS.
